Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 103698, 16 pages
http://dx.doi.org/10.1155/2012/103698
Research Article

A Version of the Euler Equation in Discounted Markov Decision Processes

Facultad de Ciencias Físico Matemáticas, Benemérita Universidad Autónoma de Puebla, Avenida San Claudio y Río Verde, Col. San Manuel, CU, 72570 Puebla, PUE, Mexico

Received 21 July 2012; Revised 29 August 2012; Accepted 6 September 2012

Academic Editor: Vu Phat

Copyright © 2012 H. Cruz-Suárez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Cruz-Suárez, G. Zacarías-Espinoza, and V. Vázquez-Guevara, “A Version of the Euler Equation in Discounted Markov Decision Processes,” Journal of Applied Mathematics, vol. 2012, Article ID 103698, 16 pages, 2012. https://doi.org/10.1155/2012/103698.